Can Suboxone Get You High?

Suboxone is a medication that is prescribed to help a patient stop using opiates. Some opiates are heroin, Vicodin, or Oxycotin. All of these opiates are extremely addictive and they can cause many problems if taken regularly. Suboxone is prescribed to help alleviate the withdrawal systems of opiates. Opiate withdrawal symptoms include dizziness, feeling jittery, a racing heartbeat, nausea, anxiety, muscle pain and sleep problems. Taking Suboxone will stop these symptoms.

Help Is A Call Away.(888) 465-4344i

Suboxone has another agent mixed in the pill form that will stop people from becoming high from opiates. It works in a way where it blocks the receptors in the body that feel the euphoria from taking these drugs. If you were to try doing heroin or popping pain pills in order to get high when you are taking Suboxone, you would have no high feeling at all from the opiate that you are trying to do. It works by blocking the areas that make you feel the effects of the drug. This is why Suboxone is a great way to stop doing opiates completely.

Suboxone, when ingested, can give you a small feeling of euphoria which is somewhat like what you would feel by doing heroin or taking pain pills. The feeling is nowhere near as strong, but it is still there. This is because the ingredients in Suboxone treat your body similarly to opiates so that you can wean yourself off slowly from the high feelings that you get from the opiates.

Suboxone is only prescribed when someone is trying to withdraw from opiate usage. There is no other reason why suboxone would be prescribed. It is intended to be given for a short amount of time, only when the withdrawal symptoms are present. It will dull the symptoms of the withdrawal and will be monitored very closely during the withdrawal process. The Suboxone will be given in smaller and smaller dosages until the patient has stopped the withdrawal symptoms. It is meant to be used as a short-term fix, and is not prescribed to be used for any extended length of time.

Since Suboxone gives your body some of the same euphoric feelings that you would get when doing opiates, it can sometimes be abused. It is a very small level of highness that you would feel, and it wears off rather quickly. The half-life of Suboxone is much longer than that of opiates, so it is flowing throughout your bloodstream for a longer time than other drugs would be. This allows it to be continuously giving results to your body, taking longer to get out of your body. The amount is so low however, that the high feeling will only be felt in the beginning of the dosage time. It would quickly wear off.

Help Is A Call Away.(888) 465-4344i

If you were to crush Suboxone and snort it, it would give a bigger high feeling, but for a shorter time since it isn’t going directly into the bloodstream when administered. Suboxone could also be given in an injectable form, but the results are sketchy with this method, as well. All in all, Suboxone is fairly good at helping people with withdrawal symptoms without giving that much of a high feeling. If watched closely by your physician, it can work well for you if you are trying to get off of a harder drug.

If you have further questions about Suboxone and the symptoms that you would have in taking it, call our helpline at 800-447-9081.

0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *